Chiral non-steroidal anti-inflammatory drugs-a review

Diarrhoea, particularly if severe, persistent and/or bloody, during or after treatment with levofloxacin, (including several weeks after treatment) may be symptomatic of Clostridium difficile -associated disease (CDAD). CDAD may range in severity from mild to life threatening, the most severe form of which is pseudomembranous colitis (see section ). It is therefore important to consider this diagnosis in patients who develop serious diarrhoea during or after treatment with levofloxacin. If CDAD is suspected or confirmed, levofloxacin should be stopped immediately and appropriate treatment initiated without delay. Anti-peristaltic medicinal products are contraindicated in this clinical situation.

Chiral non-steroidal anti-inflammatory drugs-a review

chiral non-steroidal anti-inflammatory drugs-a review

Media:

chiral non-steroidal anti-inflammatory drugs-a reviewchiral non-steroidal anti-inflammatory drugs-a reviewchiral non-steroidal anti-inflammatory drugs-a reviewchiral non-steroidal anti-inflammatory drugs-a reviewchiral non-steroidal anti-inflammatory drugs-a review

http://buy-steroids.org